# SDR K5SR2013010824637

- Difficulty date: January 5, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Filed by: Elevate MRO, LLC, repair station K5SR339N
- Aircraft: N330VP
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600330
- Aircraft time: 7,557 hours, 5,443 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Part number: V31001ANDJV5
- Condition: Broken
- Location: Te Flap
- Part time: 7,557 hours, 5,443 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON AIRCRAFT DEPARTURE THE AIRCREW ATTEMPTED TO RETRACT THE FLAPS.  FLAPS DID NOT REPSOND TO THE UP COMMAND.  AIRCRAFT RETURNED TO THE AIRPORT, DURING THE APPROACH SELECTED THE FLAPS TO FULL FOR LANDING AND THE FLAPS WENT TO FULL DOWN.  AFTER LANDING THE AIRCREW TRIED TO RETRACT THE FLAPS AND AGAIN NO RESPONSE TO THE UP COMMAND.  TROUBLESHOT THE SYSTEM AND FOUND THAT THE FLAP UP SWITCH ACTUATOR ARM HAD BROKEN OFF.  REMOVED AND REPLACED THE UP AND DOWN FLAP SWITCHES AND ACTUATOR ARMS WITH NEW SWITCHES.  OPERATIONAL CHECKED SATISFACTORY.
